Q. Why am I still bleeding and spotting a week after my periods? Please advise.

Answered by
Dr. Tinu Philip
and medically reviewed by Dr. Lochana
This is a premium question & answer published on Oct 29, 2020 and last reviewed on: Nov 05, 2020

Ok so , I've got my period later one week , and it ended like usual. After a week , I got my period again and this time it is not ending , it has now been 13 days. I wouldn't say the flow is heavy or normal . Like for the past 7 days it has been very little spot only in the morning . So , I'm not sure why is there still spotting.

#

Hello, Hope you are safe and doing good. I understand from Ur query that u had a delayed period followed by continuous bleeding/ spotting. U have one episode of two months delay previously. May I know how long it's been since you started getting your periods.it would be helpful in advising you further. If there has been no sexual contact ( since your query didn't mention any), then the above mentioned changes in cycle length and flow in the first two years are part of the normal development process. However it would be advisable to get a complete blood count and thyroid tests done to rule out any other causes. Meanwhile pls keep a calender where u clearly mark the date u start periods and the length of Ur cycles..By 3-6 months it will give us a more clearer picture . Do not be anxious ,remain active ,sleep well. Changes to any of these also will affect your cycles. Hope this helps .. u can follow up for any further clarification. Thank you


Was this answer helpful?

 | 

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Delayed period after abortion. Please help.

Query: Hello doctor, My wife is 23 years old. Two months back she had abortion. After abortion she is taking Folic acid and Ecosprin 75. Last month her period lasted for around 14 days and then doctor gave her Sandoz medication. This month her period date already has passed far off but still she is not hav...  Read Full »

Is spotting due to I-pill or early pregnancy symptoms?

Query: Hi doctor,I had unprotected sex five month back and took I-pill within 12 to 14 hours. I have done home tests on the sixth and ninth day which were negative. I had brown spotting on the 13th day and some spotting today as well. My last period was ten days before having sex. Is the spotting due to th...  Read Full »

Is menorrhagia likely to cause low hemoglobin?

Query: Hello doctor, I was suffering from menorrhagia after the birth of my second daughter. I went for medication and presently it is almost under control. I have to take Tranexa two tablets three times daily for the first two days of the menstrual cycle. Suddenly I notice that my hemoglobin has fallen ...  Read Full »

Also Read


Vitamin D and COVID-19
Did you know COVID-19 patients with vitamin D deficiency are twice as likely to have severe complications, including dea...  Read more»
The New 'Super-Spreader' Strain of Coronavirus
A new variant of SARS-CoV-2, the virus that causes COVID-19, is spreading fast in parts of the UK. Read how this new var...  Read more»
How to treat my mother's sigmoid colon ulcer?
Hi doctor, My mother, who is 45 years old, has ulcers in the sigmoid colon for the last 15 years. The problem got reduce...  Read more»

Ask your health query to a doctor online?

Ask an Obstetrician & Gynaecologist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.